본문 바로가기
KERD
논문KCI 등재

COMMON FIXED POINTS AND INVARIANT APPROXIMATIONS FOR SUBCOMPATIBLE MAPPINGS IN CONVEX METRIC SPACE

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Existence of common fixed points for generalized S-nonexpansive subcompatible mappings in convex metric spaces have been obtained. Invariant approximation results have also been derived by its application. These results extend and generalize various known results in the literature with the aid of more general class of noncommuting mappings.

Abstract

Existence of common fixed points for generalized S-nonexpansive subcompatible mappings in convex metric spaces have been obtained. Invariant approximation results have also been derived by its application. These results extend and generalize various known results in the literature with the aid of more general class of noncommuting mappings.

참고문헌 (17)

  1. M. A. Al-Thaga, "Common xed points and best approximation", J. Approx. Theory, 85(3), pp.318~323 (1996)
  2. I. Beg, "Fixed point theorems and best approximation in convex metric space", J. Approx. Appl, 8(4), pp.97~105 (1992)
  3. B. Brosowski, "Fixpunktsatze in der Approximationstheorie", Mathematica (Cluj), 11, pp.165~220 (1969)
  4. T. L. Hicks, "A note on xed point theorems", J. Approx. Theory, 34, pp.221~225 (1982)
  5. G. Jungck, "Compatible mappings and common xed points", Internat. J. Math. Math. Sci, 9(4), pp.771~779 (1986)
  6. G. Jungck, "Compatible maps and invariant approximations", J. Math. Anal. Appl, 325, pp.1003~1012 (2007)
  7. G. Meinardus, "Invarianze bei linearen approximationen", Arch. Rational Mech. Anal, 14, pp.301~303 (1963)
  8. S. A. Sahab, "A result in best approximation theory", J. Approx. Theory, 55, pp.349~351 (1988)
  9. N. Shahzad, "Invariant approximations and R-subweakly commuting maps", J. Math. Anal. Appl, 257, pp.39~44 (2001)
  10. N. Shahzad, "Invariant approximations, generalized I-contractions, and R-subweakly commuting maps", Fixed point theory and its Application, 1, pp.79~86 (2005)
  11. S. P. Singh, "An application of a xed point theorem to approximation theory", J. Approx. Theory, 25, pp.89~90 (1979)
  12. S. P. Singh, "Application of xed point theorems to approximation theory. in: Applied nonlinear Analysis" (1979), Academic Press
  13. S. P. Singh, "Fixed point theory and best approximation:The KKM-Map Principle, Vol. 424" (1997), Kluwer Academic Publishers
  14. L. S. Liu, "On common xed points of single valued mappings and setvalued mappings", J. Qufu Norm. Univ. Nat Sci. Ed., 18(1), pp.6~10 (1992)
  15. L. S. Liu, "Common xed point theorems for (sub) compatible and set valued generalized nonexpansive mappings in convex metric spaces", Appl. Math. Mech., 14(7), pp.685~692 (1993)
  16. P. V. Subrahmanyam, "An application of a xed point theorem to best approximations", J. Approx. Theory, 20, pp.165~172 (1977)
  17. W. Takahashi, "A convexity in Metric sapce and nonexpansive mappings", Kodai Math. Sem. Rep., 22, pp.142~149 (1970)

관련 논문AI추천

이 간행물의 다른 논문 (10건)